Publikationen und Artikel

„Temps aleatoires, filtrations, sous-martingales: quelques developpements recents.“

A. Nikeghbali
"Temps aleatoires, filtrations, sous-martingales: quelques developpements recents."
Ph.D in mathematics supervised by Marc Yor: Universite Pierre et Marie Curie, Paris 6 (2005).

A definition and some characteristic properties of pseudo-stopping times

A. Nikeghbali, M. Yor
Annals of Probability, Vol. 33, No. 5, pp. 1804-1824, (2005)

Visit Website
An essay on the general theory of stochastic processes

A. Nikeghbali
Probab. Surv. 3, pp. 345-412, (2006)

Visit Website
Some random times and martingales associated with BES0(δ) processes (0 < δ < 2)

A. Nikeghbali
ALEA Lat. Am. J. Probab. Math. Stat. 2, pp. 67-89 (2006)

Visit Website
A class of remarkable submartingales

A. Nikeghbali
Stochastic Process. Appli. 116, no. 6, pp. 917-938 (2006)

Visit Website
Multiplicative decompositions and frequency of vanishing of nonnegative submartingales

A. Nikeghbali
J. Theoret. Probab. 19 , no. 4, pp. 931-949, (2006)

Visit Website
Doob’s maximal identity, multiplicative decompositions and enlargements of filtrations

A. Nikeghbali, M. Yor
Illinois Journal of Mathematics, 50, no. 1-4, pp. 791-814, (2006)

Visit Website
Enlargements of filtrations and path decompositions at non stopping times

A. Nikeghbali
Probab. Theory and Related Fields, 136, no. 4, pp. 524-540, (2006)

Visit Website
Non stopping times and stopping theorems

A. Nikeghbali
Stochastic Process. Appl. 117, no. 4, pp. 457-475, (2007)

Visit Website
Non stopping times and stopping theorems

A. Nikeghbali
Stochastic Process. Appl. 117, no. 4, pp. 457-475, (2007)

Visit Website
The characteristic polynomial on compact groups with Haar measure: some equalities in law

P. Bourgade, A. Nikeghbali, A. Rouault
C. R. Acad. Sci. Paris, Ser. I, 345, no. 4, pp. 229-232, (2007)

Visit Website
How badly are the Burholder-Davis-Gundy inequalities affected by arbitrary random times?

A. Nikeghbali
Statistics and Probability Letters, vol. 78, Issue 6, pp. 766-770, (2008)

Visit Website
An arithmetic model for the total disorder process

C. Hughes, A. Nikeghbali, M. Yor
Probab. Theory and Related Fields, 141, no. 1-2, pp. 47-59, (2008)

Visit Website
Zeros of random polynomials cluster uniformly near the unit circle

C. Hughes, A. Nikeghbali
Compositio Mathematica, vol. 144, Part 3, pp. 734-746 (2008)

Visit Website
The characteristic polynomial of a random unitary matrix: a probabilistic approach

P. Bourgade, C. Hughes, A. Nikeghbali, M. Yor
Duke Math. J., 145, pp. 45-69, (2008)

Visit Website
Filtrations

D. Coculescu, A. Nikeghbali

Encyclopedia of Quantitative Finance, Wiley, vol. II, pp. 683-686, (2010)

Visit Website
The Barnes G function and its relations with sums and products of generalized Gamma

A. Nikeghbali, M. Yor
Elect. Comm. in Probab. 14, 396–411, (2009)

Visit Website
On some properties of a universal sigma finite measure associated with a remarkable class of submartingales

J. Najnudel, A. Nikeghbali
Publ. of the Res. Instit. for Math. Sci. (Kyoto University), 47 (2011), no. 4, 911-936

Visit Website
Circular Jacobi ensemble and deformed Verblunsky coefficients

P. Bourgade, A. Nikeghbali, A. Rouault
IMRN, Vol. 2009, No. 23, pp. 4357-4394

Visit Website
Ewens measures on compact groups and hypergeometric kernels

P. Bourgade, A. Nikeghbali, A. Rouault
Séminaires de Probabilités, Vol. 43, pp. 351-377, LNM 2006 (2011)

Visit Website
Hazard processes and martingale hazard processes

D . Coculescu, A. Nikeghbali
Mathematical Finance 22(2012), no. 3, 519-537

Visit Website
Default times, non arbitrage conditions and change of probability measures

D. Coculescu, M. Jeanblanc, A. Nikeghbali
Finance and Stochastics, 16(2012), no. 3, 513-535

Visit Website
Mod-Gaussian convergence: new limit theorems in Probability and Number Theory

J. Jacod, E. Kowalski, A. Nikeghbali
Forum Mathematicum, Vol. 23, No. 4, pp. 835-873, (2011)

Visit Website
Scaled limit and rate of convergence for the largest eigenvalue from the generalized Cauchy random matrix ensemble

J. Najnudel, A. Nikeghbali, F. Rubin
Journal of Statistical Physics, Volume 137, no. 2, pp. 373-406, (2009)

Mod-Poisson convergence in probability and number theory

E. Kowalski, A. Nikeghbali
Intern. Math. Res. Not., 18, pp. 3549-3587, (2010)

Visit Website
On some universal sigma-finite measures and some extensions of Doob’s optional stopping theorem

J. Najnudel, A. Nikeghbali
Stochastic Process. Appl., 122, no.4, 1582--1600 (2012).

Visit Website
Processes of class sigma, last passage times, and drawdowns

P. Cheridito, A. Nikeghbali, E. Platen
SIAM Journal on Financial Mathematics, 3(2012), no. 1, 280-303

Visit Website
A Remarkable σ-finite Measure Associated with Last Passage Times and Penalisation Problems

A remarkable sigma-finite measure associated with last passage times and penalisation results
Contemporary Quantitative Finance, Essays in Honour of Eckhard Platen, pp. 77-98, Springer (2010

Visit Website
Mod-discrete expansions

A. Barbour, E. Kowalski, A. Nikeghbali
Probab. Theory and Related Fields, 158, no. 3-4, 859--893 (2014).

Visit Website
Mod-Gaussian convergence and the value distribution of ζ(½ + it) and related quantities

E. Kowalski, A. Nikeghbali
Mod-Gaussian convergence and the value distribution of zeta(1/2+it) and related quantities
Journal of the London Mathematical Society (2), 86, no. 1, 291-319 (2012)

Visit Website
A new construction of the σ-finite measures associated with submartingales of class (Σ)

J. Najnudel, A. Nikeghbali
C. R. Math. Acad. Sci. Paris, Volume 348, pp. 311-316, (2010)

Visit Website
The distribution of eigenvalues of randomized permutation matrices

J. Najnudel, A. Nikeghbali
Annales de l'institut Fourier, 63 no. 3 (2013), p. 773-838

Visit Website
A Unitary Extension of Virtual Permutations

P. Bourgade, J. Najnudel, A. Nikeghbali
International Mathematics Research Notices, 2013(18):4101-4134

Visit Website
The generalized weighted probability measure on the symmetric group and the asymptotic behavior of the cycles

A. Nikeghbali, D. Zeindler
Ann. Inst. Henri Poincaré Probab. Stat. 49 (2013), no. 4, 961-981

Visit Website
A reading guide for last passage times with financial applications in view

A. Nikeghbali, E. Platen
Finance and Stochastics, Vol. 17(3), 615-640 (2013)

Visit Website
Random permutation matrices under the generalized Ewens measure

C. Hughes, J. Najnudel, A. Nikeghbali, D. Zeindler
Annals of Applied Probability, Vol. 23(3), 987-1024 (2013)

Visit Website
Mod-phi convergence

F. Delbaen, E. Kowalski, A. Nikeghbali
Int. Math. Res. Not. IMRN, no.11, 3445--3485 (2015).

Visit Website
On a flow of operators associated to virtual permutations

J. Najnudel, A. Nikeghbali
Séminaire de Probabilités XLVI, Lecture Notes in Math., 2123, Springer, 481--512 (2014)

Visit Website
Strict local martingales and bubbles

C. Kardaras, D. Kreher, A. Nikeghbali
Ann. Appl. Probab. 25, no.4, 1827--1867 (2015).

Visit Website
Limit theorems for orthogonal polynomials related to circular ensembles

Najnudel, A. Nikeghbali, A. Rouault
Limit theorems for orthogonal polynomials related to circular ensembles
J. Theoret. Probab. 29, 145--169 (2016)

Visit Website
A new kind of augmentation of filtrations suitable for a change of probability measure by a strict local martingale

D. Kreher, A. Nikeghbali
A new kind of augmentation of filtrations suitable for a change of probability measure by a strict local martingale
Statist. Probabilist. Lett., 104, 94--101 (2015)

Visit Website
On the number of zeros of linear combinations of independent characteristic polynomials of random unitary matrices

Y. Barhoumi, C. Hughes, J. Najnudel, A. Nikeghbali
Int. Math. Res. Not. IMRN, no. 23, 12366--12404 (2015)

Visit Website
A note on Helson’s conjecture on moments of random multiplicative functions

A. Harper, A. Nikeghbali, M. Radziwill
Analytic Number Theory, Springer, 145--169 (2015)

Visit Website
A characterization of limiting functions arising in mod-* convergence

E. Kowalski, J. Najnudel, A. Nikeghbali
Electron. Commun. Probab. 20, no. 70, 1--11 (2015)

Visit Website
Mod-Gaussian convergence and its applications for models of statistical mechanics

In memoriam Marc Yor—Séminaire de Probabilités XLVII, 369--425, Lecture Notes in Math., 2137, Springer (2015)

Visit Website
Mod-ϕ Convergence

V. Féray, P.-L. Méliot, A. Nikeghbali
SprigerBriefs in Probability and Mathematical Statistics

Visit Website
The circular unitary ensemble and the Riemann zeta function: the microscopic landscape and a new approach to ratios

R. Chhaibi, J. Najnudel, A. Nikeghbali
Invent. Math. 207, no. 1, 23--113 (2017

Visit Website
Time-varying Mixture GARCH Models and Asymmetric Volatility

M. Haas, J. Krause, M.S. Paolella and S.C. Steude, The North American Journal of Economics and Finance, Vol. 26(12), 2013

Discrete Time Series, Processes and Applications in Finance

Gilles Zumbach, Springer Finance, ISBN: 978-3-642-31741-5 (2012)

Periodic Potential Schrödinger Equation Coupled to a Wall Potential

Letters in Mathematical Physics 32, 1994, Paolo Vanini

Groups, Determinant Bundle and Tau Functions on Isospectral Sets

Journal of Geometry and Physics, 96/3, 1996, Paolo Vanini

Asymptotic Riemannian Geometry on Isospectral Sets

Journal of Geometry and Physics, 96/2, 1996., Paolo Vanini

A Note on Robustness in the Merton’s Model of Intertemporal Consumption and Portfolio Choice

P. Vanini, F. Trojani, Journal of Economic Dynamics and Control, 26/3, 2001

A Review of Perturbative Approaches for Robust Optimal Portfolio Problems

P. Vanini, F. Trojani, Handbook of Computational Methods in Decision Making, Economics and
Finance”, Eds. B. Rustem et al., Kluwer Academic Press, Singapore
November 2002

Optimal Decision Making under Time Diversification

P. Vanini, L. Vignola
European Finance Review, 6, 2002

On the 3 Portfolios Matching Problem

P. Vanini L. Vignola and F. Trojani
European Financial Management, 8, 2002

A mean-variance approach to fixed income portfolio allocation

Gilles Zumbach, Quantitative Finance, Vol.13, p.1459-1471 (2013)

Visit Website
Half as Many Cheers – The Multiplier Reviewed

Joint work with M. Leippold
Wilmott Magazine, 2, 2002

Operational Risk: A Practitioners Point of View

P. Vanini, S. Ebnöther, A. McNeil, and P. Antolinez
Journal of Risk, 5, 3, 2003

Download PDF
From Operational Risk to Operational Excellence

Joint work with B. Döbeli and M. Leippold
Advances in Operational Risk, 2nd edition, Risk Waters Group, London, 2003

On Habits and Addictions

Joint work with N. Braun
Journal of Institutional and Theoretical Economics, vol. 159, December, 1
35, 2003

A Geometric Approach To Multiperiod Mean Variance Optimization of Assets and Liabilities

P.Vanini, M. Leippold and F. Trojani
Journal of Economic Dynamics and Control, vol. 28, 6, March, 2004

Download PDF
IMF Lending: A Three Players Moral Hazard Game

P.Vanini, B. Döbeli
Journal of Banking and Finance, Volume 28 (12), 2004

Robustness and Ambiguity in General Equilibrium

P. Vanini, F. Trojani
Review of Finance, Volume 8 (2), 2004

Optimal Limit Management

P. Vanini, S. Ebnöther and M. Leippold
Journal of Banking and Finance, 2006 (30), 2006

The Quantification of Operational Risk

P. Vanini, M. Leippold
Journal of Risk, 2005, 8(1), 59-85, 2005

Download PDF
Equilibrium Impact of Value-at-Risk

P. Vanini, M. Leippold and F. Trojani
Journal of Economic Dynamics and Control, Vol. 30 (8) , August, 2006

A Simple Model of Credit Contagion

P. Vanini, M. Leippold and D. Egloff
Journal of Banking and Finance, 2007

Download PDF
Credit Portfolios: What Defines Risk Horizons and Risk Measurement?

P. Vanini, S. Ebnöther
Journal of Banking & Finance, Volume 31, Issue 12, December 2007

Property Derivatives and Index-Linked Mortgages

P. Vanini , J. Syz
Journal of Real Estate Finance and Economics, Vol. 36, No. 1, 2008

Learning and Asset Prices under Ambiguous Information

P. Vanini, M. Leippold and F. Trojani
The Review of Financial Studies, Vol. 21, Issue 6, 2008

Joint Interest Rate Risk Management of Balance Sheet and Hedge Portfolio

P. Vanini, S. Farinelli
The Icfai University Journal of Financial Risk Management, Vol. V, No. 3,
September 2008

Property Derivatives and the Subprime Crisis

P. Vanini, J. Syz
Wilmott Journal, Volume 1 (3), 2008

Efficient Portfolios with Endogenous Liabilities

P. Vanini, Markus Leippold and Fabio Trojani
Forthcoming Quantitative Finance

Credit Migration Risk Modelling

P. Vanini, A. Andersson
Journal of Credit Risk, Volume 6/Number 1, Spring 2010

Stated and Revealed Investment Decisions Concerning Retail Structured Products

P. Vanini, B. Döbeli
Journal of Banking and Finance, Volume 34, Issue 6, June 2010

Arbitrage Free Price Bounds for Property Derivatives

P. Vanini, J. Syz
Journal of Real Estate Finance and Economics, Vol. 43, No. 3, 2011

Old-Age Provisions: Past, Present, Future

P. Vanini, H. Albrecher, P. Embrechts, D. Filipovic, G. Harrison, P. Koch-Medina, S. Loisel and J. Wagner
European Actuarial Journal 6(2), 287-306, 2016